Alert archive / Maryland / Tornado Warnings in 2015

Tornado Warning 18, NWS Baltimore/Washington

June 27, 2015Calvert County, Saint Mary's County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jun 27, 2015, 4:52 PM EDT for Calvert County, Saint Mary's County, Maryland. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2015, 4:52 PM EDT (20:52 UTC)
Expired
Jun 27, 2015, 5:30 PM EDT
In force
38 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Calvert County, MD, Saint Mary's County, MD

The radar

The Dover AFB radar (KDOX), 105 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:52 PM EDTTSTM WND DMG1 Ssw Morganza, MDTREES SNAPPED AND BLEACHERS WERE PUSHED OVER NEAR CHOPTICON HIGH SCHOOL
Jun 27, 4:53 PM EDTTSTM WND DMG1 Nw Clements, MDMULTIPLE TREES DOWN NEAR HORSESHOE RD AND BUDDS CREEK RD. BLOCKING PARTS OF THE ROADWAY.
Jun 27, 4:54 PM EDTTSTM WND DMG1 Sse Helen, MDDOWNED POWER LINES AND POLES 39000 BLK DOCTOR JOHNSON RD
Jun 27, 4:54 PM EDTTSTM WND DMGMorganza, MDTREES KNOCKED DOWN. FENCING TORN APART AND TOSSED. NEAR INTERSECTION OF POINT LOOKOUT RD AND BUSY CORNER RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 1:54 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.9 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2015-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2015-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

453 
WFUS51 KLWX 272052
TORLWX
MDC009-037-272130-
/O.NEW.KLWX.TO.W.0018.150627T2052Z-150627T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
452 PM EDT SAT JUN 27 2015

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL ST. MARYS COUNTY IN SOUTHERN MARYLAND...
  SOUTHERN CALVERT COUNTY IN SOUTHERN MARYLAND...

* UNTIL 530 PM EDT
    
* AT 452 PM EDT...RADAR STRONGLY INDICATED A TORNADO. THIS DANGEROUS 
  STORM WAS LOCATED NEAR LEONARDTOWN...AND MOVING NORTHEAST AT 30 
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLAG HARBOR...PRINCE FREDERICK...SAINT LEONARD CREEK...SHERIDAN
  POINT...GREENWELL STATE PARK...LUSBY...SAINT LEONARD...HOLLYWOOD...
  MORGANZA...TINTOP HILL...HELEN...SANDGATES...LOVEVILLE...
  HILLVILLE...PORT REPUBLIC...CLEMENTS...OAKVILLE...CALVERT BEACH...
  BARSTOW AND CHAPTICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...CONTACT THE
NATIONAL WEATHER SERVICE...OR YOUR NEAREST LAW ENFORCEMENT AGENCY WHO
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
STERLING VIRGINIA. THIS ACT MAY SAVE LIVES OF OTHERS IN THE PATH OF
DANGEROUS WEATHER.

&&

LAT...LON 3837 7639 3835 7647 3841 7652 3841 7655
      3839 7656 3836 7650 3834 7650 3828 7676
      3838 7681 3861 7651 3853 7652 3850 7651
      3840 7641 3838 7638
TIME...MOT...LOC 2052Z 244DEG 26KT 3835 7673 

$$

CAS
1 follow-up statement
683 
WWUS51 KLWX 272102
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
502 PM EDT SAT JUN 27 2015

MDC009-037-272130-
/O.CON.KLWX.TO.W.0018.000000T0000Z-150627T2130Z/
ST. MARYS MD-CALVERT MD-
502 PM EDT SAT JUN 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR NORTH
CENTRAL ST. MARYS AND SOUTHERN CALVERT COUNTIES...
    
AT 459 PM EDT...RADAR STRONGLY INDICATED A TORNADO. THIS DANGEROUS 
STORM WAS LOCATED NEAR CHAPTICO AND MORGANZA IN WESTERN 
SAINT MARYS COUNTY...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
FLAG HARBOR...SAINT LEONARD CREEK...SHERIDAN POINT...GREENWELL STATE
PARK...PRINCE FREDERICK...LUSBY...SAINT LEONARD...HOLLYWOOD...
MORGANZA...HELEN...SANDGATES...LOVEVILLE...HILLVILLE...PORT
REPUBLIC...CLEMENTS...OAKVILLE...CALVERT BEACH...DARES BEACH AND LONG
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR NEAREST LAW ENFORECEMENT AGENCY WHO
WILL RELAY YOUR REPORT. THIS ACT MAY SAVE THE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.

&&

LAT...LON 3837 7639 3835 7647 3841 7652 3841 7655
      3839 7656 3836 7650 3834 7650 3831 7672
      3838 7676 3861 7651 3853 7652 3850 7651
      3840 7641 3838 7638
TIME...MOT...LOC 2059Z 243DEG 25KT 3837 7667 

$$

CAS/ME

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 27, 3:40 PM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, Jun 27, 3:40 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
340 PM EDT SAT JUN 27 2015

.SYNOPSIS...
A WARM FRONT WILL CONTINUE LIFTING INTO THE CENTRAL MID-ATLANTIC
THROUGH THIS EVENING. A COLD FRONT WILL PASS THROUGH THE AREA
TONIGHT AFTER MIDNIGHT. HIGH PRESSURE WILL BE IN PLACE FOR MONDAY
WITH WEAK COLD FRONT TUESDAY NIGHT. LOW PRESSURE IS EXPECTED TO
CROSS THE REGION FRIDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
TORNADO WATCH FOR STAFFORD SOUTH AND SRN MD WITH CURRENT ACTIVITY
SLOWLY MOVING EAST FROM THE INTERSTATE 95 CORRIDOR. THE WARM
FRONT IS ROUGHLY FROM S-CNTRL MD BACK DOWN THE I-95
CORRIDOR...THEN OVER TO WV. WARM FRONT WILL CONTINUE TO DRIFT NORTH
AND THE TORNADO/SEVERE THREAT WILL EXPAND NW WITH THE WARM FRONT.

AS OF 19Z...LOW PRESSURE DRIFTING NE OVER OHIO AND THE WARM FRONT
FROM SRN MD SAGGING SW TO CNTRL VA. LOW INTENSIFIES AS IT DRIFTS
NE THROUGH THIS EVENING...STALLING TONIGHT OVER NERN OH AS THE
STORM BECOMES VERTICALLY STACKED.

SBCAPE OF 1000 TO 1500 J/KG LIFTING NORTH INTO SRN PORTIONS OF
THE CWA NORTH OF THE WARM FRONT. LIGHTNING ACTIVITY INCREASING
ACROSS SERN PORTIONS OF THE CWA AND THIS WILL LIFT NORTH INTO
CNTRL MD AND N-CNTRL VA. CURRENT THOUGHT IS SEVERE/TORNADO THREAT
WILL EXPAND NORTH TO CNTRL MD.

FLASH FLOOD RISK. THE METRO AREAS ARE PARTICULARLY SENSITIVE...SO
THE DC METRO WAS INCLUDED FIRST IN A WARNING. SUBSEQUENT WARNINGS
WILL BE BASED ON EXCESSIVE RAINFALL THAT IS EXPECTED TO COVER MANY
AREAS.

COLD FRONT ENTERS THE WEST LATE THIS EVENING AND CROSSES MOST
AREAS AFTER MIDNIGHT. MIN TEMPS MID TO UPR 60S INLAND...AROUND 70F
NEAR SHORE.

WEST WINDS GUSTING 25 TO 30 MPH SUNDAY WITH MAX TEMPS UPR 70S TO
LOW 80S.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
ANY WRAP-AROUND/ UPSLOPE RAIN SHOWERS IN THE POTOMAC HIGHLANDS WILL
END EARLY SUNDAY EVENING AS STRONG LOW PRESSURE SYSTEM PULLS AWAY
FROM NEW ENGLAND. A MUCH COOLER AND DRIER AIRMASS WILL BE FOUND IN
ITS WAKE...WHICH WILL ALLOW TEMPERATURES TO DROP INTO THE 50S EXCEPT
IN THE URBAN AREAS AND COASTAL PLAIN. DUE TO THE EXTENT OF THE P-
GRAD...WL STILL HV A GOOD WIND FIELD INTO THE EVENING HRS BEFORE
SUBSIDENCE AND DIURNAL TRENDS RESULT IN SLACKENING WINDS.

MONDAY WILL BE A DRY DAY AS SHORTWAVE RIDGING QUICKLY SLIDES ACROSS
THE AREA. TEMPERATURES WILL REMAIN SLIGHTLY BELOW NORMAL. KEPT SKIES
MOSUN DUE TO THE DRY AMS AND SUBSIDENCE.

NEXT SHORTWAVE TROUGH WILL BE MOVING INTO THE GREAT LAKES MONDAY
NIGHT...LEADING TO AT THE VERY LEAST INCREASING CLOUDS. AT THIS
POINT...MADE NO CHGS TO POP FCST...WHICH HAS CONFINED POPS WEST OF I-
81 OVERNIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
WARM FRONT AND SFC LOW MOVES OVER THE CWA TUES AND SLOWLY MOVES
AWAY EARLY ON WED. A COLD FRONT APPROACHES ON WED EVE AND PUSHES
SOUTH OF THE CWA WED NIGHT. THE FRONT WILL STALL SOUTH ON THURS
AND LIFT ON FRI. SURFACE TROUGH MAY IMPACT THE REGION SAT. SHOWERS
AND AFTERNOON TSTMS ARE PSBL AS THESE SYSTEMS IMPACT THE REGION
THROUGH THE WEEK. LOOKS LIKE THE DRIEST DAYS WILL BE WED AND SAT.
THURS PRECIP IS UNCERTAIN DUE TO THE EXACT LOCATION OF THE FRONT.
MAX TEMPS WILL BE IN THE MID TO UPR 80S AND LOW TEMPS IN THE 60S
TO LOW 70S.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
IFR CIGS/VSBYS FROM RAIN ACROSS THE DC METROS. TSTMS EXPECTED
WITH A RISK OF DAMAGING WINDS ACROSS THE AREA PARTICULARLY LATER
THIS AFTERNOON AND EVENING. CIGS IMPROVE TO VFR AFTER 06Z SUN
AFTER A COLD FRONT SHIFTS WIND WEST.

WEST WIND GUSTS 20 TO 25 KT SUNDAY IN VFR CONDS. WINDS WILL LINGER
INTO SUN EVE.

VFR CONDITIONS EXPECTED SUNDAY NIGHT THROUGH MONDAY NIGHT. SUB-
VFR DUE TO PSBL SHOWERS AND TSTMS...MAINLY ON TUES.

&&

.MARINE...
SELY FLOW CONTINUES TO GUST 25 KT THROUGH THIS EVENING WITH SCA
IN PLACE FOR ALL WATERS. HEAVY AND GUSTY THUNDERSTORMS WITH A
WATER SPOUT THREAT INTO THE OVERNIGHT AS A WARM FRONT LIFTS
ACROSS THE WATERS AND AHEAD OF A COLD FRONT THAT CROSSES LATE
TONIGHT. WINDS SHIFT TO WSW TONIGHT (WITH A BRIEF LULL)...THEN
BECOME REMAIN GUSTY THROUGH SUN. SCA THROUGH SUN NIGHT.

WINDS WILL DIMINISH ON MONDAY AS HIGH PRESSURE QUICKLY PASSES BY.
SOUTHERLY FLOW WILL BECOME ESTABLISHED MONDAY NIGHT...AND
CHANNELING OVER THE BAY IS POSSIBLE.

SCA CONDITIONS PSBL TUES DUE TO SHOWERS AND TSTMS ACROSS THE
WATERS. WED MOSTLY SUB-SCA CONDITIONS WITH SOME PSBL AFTERNOON
TSTMS.

&&

.TIDES/COASTAL FLOODING...
WIDESPREAD MINOR COASTAL FLOODING EXPECTED TONIGHT ON THE
PREFERRED HIGH TIDE.

SELY FLOW 15 TO 25 KT HAS RAISED WATER DEPARTURES TO AROUND 1.5
FT ON THE BAY AND 2 FT IN THE UPPER TIDAL POTOMAC. WATER LEVELS
WILL CONTINUE TO RISE THROUGH THIS EVENING AHEAD OF A COLD FRONT.
AFTERNOON HIGH TIDE WILL SEE MINOR COASTAL FLOODING AT THE
PARTICULARLY SENSITIVE SITE OF DC/ALEXANDRIA AND ANNAPOLIS WHERE
AN ADVISORY IS IN EFFECT. WIDESPREAD MINOR COASTAL FLOODING
TONIGHT ON THE PREFERRED HIGH TIDE. CURRENT ADVISORY FOR WRN SHORE
OF THE BAY AND DC/ALEXANDRIA FOR THE PREFERRED HIGH TIDE TONIGHT.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR DCZ001.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR MDZ003>006-011-013-
     014-016-501>508.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     SUNDAY FOR MDZ017-018.
     COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
     MDZ011-508.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EDT SUNDAY FOR MDZ014.
VA...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR VAZ025>031-036>040-
     050>056-501>508.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR VAZ054.
WV...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR WVZ050>053-055-
     501>506.
MARINE...FLASH FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR ANZ535-538.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ530>534-
     537>543.
     SMALL CRAFT ADVISORY UNTIL 9 PM EDT SUNDAY FOR ANZ535-536.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EDT SUNDAY FOR ANZ535.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO 4 AM EDT
     SUNDAY FOR ANZ542.
     COASTAL FLOOD ADVISORY FROM 2 AM TO 10 AM EDT SUNDAY FOR
     ANZ538.

&&

SYNOPSIS...BAJ
NEAR TERM...BAJ
SHORT TERM...HTS
LONG TERM...ADS/IMR
AVIATION...BAJ/ADS/IMR
MARINE...BAJ/ADS/IMR
TIDES/COASTAL FLOODING...BAJ
Hazardous weather outlook, Jun 27, 2:50 PM EDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
250 PM EDT SAT JUN 27 2015

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-281700-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
250 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR SPOTSYLVANIA AND STAFFORD
COUNTIES IN VIRGINIA...AND CHARLES...CALVERT...AND ST MARYS IN
MARYLAND...AS WELL AS SURROUNDING WATERS UNTIL 8PM.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED
TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT.
PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS
EVENING.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-281700-
WASHINGTON-FREDERICK-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-WARREN-CLARKE-NELSON-ALBEMARLE-
GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-NORTHERN FAUQUIER-
SOUTHERN FAUQUIER-WESTERN HIGHLAND-EASTERN HIGHLAND-
WESTERN LOUDOUN-EASTERN LOUDOUN-NORTHERN VA BLUE RIDGE-
CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
250 PM EDT SAT JUN 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS MAINLY EAST OF
THE INTERSTATE 81 CORRIDOR WHILE A SLIGHT RISK IS FORECASTED
ELSEWHERE. MAIN THREATS ARE DAMAGING WINDS AND ISOLATED
TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT THROUGH LATE TONIGHT.
PLEASE REFER TO LATEST FLOOD MESSAGE /FFALWX/ FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON OR EARLY THIS
EVENING.

In the hours before

Local storm report, Jun 27, 3:59 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     TSTM WND DMG     2 WNW FREDERICKSBURG    38.31N  77.52W
06/27/2015                   CITY OF FREDERICKS VA   911 CALL CENTER

            TREES DOWN NEAR INTERSECTION OF RIVER ROAD AND BRAGG
            ROAD.

&&

EVENT NUMBER LWX1500592

LEE
Local storm report, Jun 27, 4:36 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
436 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      2 SW WOLF TRAP          38.92N  77.31W
06/27/2015                   FAIRFAX            VA   TRAINED SPOTTER

            HIGH WATER NEAR INTERSECTION OF LAWYERS RD AND HUNTER
            MILL RD. WATER ABOUT 2 INCHES DEEP FLOWING ACROSS
            INTERSECTION.

&&

EVENT NUMBER LWX1500593

KLW
Local storm report, Jun 27, 4:37 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
437 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     FLASH FLOOD      2 NNE WOOLSEY           38.90N  77.63W
06/27/2015                   PRINCE WILLIAM     VA   911 CALL CENTER

            HIGH WATER AT INTERSECTION OF LOGMILL RD AND INGRAM DR.
            ROAD CLOSED. NO DEPTH MENTIONED.

&&

EVENT NUMBER LWX1500594

KLW
Local storm report, Jun 27, 4:38 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
438 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     FLASH FLOOD      2 WSW WOOLSEY           38.86N  77.67W
06/27/2015                   PRINCE WILLIAM     VA   911 CALL CENTER

            HIGH WATER AT INTERSECTION OF JACKSON HOLLOW RD AND
            BABBLING BROOK CT. ROAD CLOSED. NO MENTION OF WATER
            DEPTH.

&&

EVENT NUMBER LWX1500595

KLW
Local storm report, Jun 27, 4:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
445 PM EDT SAT JUN 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     FLASH FLOOD      1 ESE CLARKSBURG        39.23N  77.26W
06/27/2015                   MONTGOMERY         MD   BROADCAST MEDIA

            GREENWAY TRAIL BEGINNING TO FLOOD

&&

EVENT NUMBER LWX1500596

HTS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:04 AM EDTCoastal Flood AdvisoryLWXAnne Arundel22 hr
Jun 27, 12:01 PM EDTCoastal Flood AdvisoryLWXBaltimore, Calvert, Harford, Saint Mary's, City of Baltimore20 hr
Jun 27, 2:38 PM EDTFlash Flood WarningLWXMontgomery, Prince George's3 hr
Jun 27, 3:52 PM EDTFlash Flood WarningLWXCarroll, Frederick, Howard, Montgomery83 min
Jun 27, 4:25 PM EDTFlash Flood WarningLWXBaltimore, Carroll, Howard, Montgomery3 hr
Jun 27, 4:27 PM EDTTornado WarningLWXCharles, Saint Mary's33 min
Jun 27, 4:31 PM EDTRiver Flood WarningLWXMontgomery25 hr
Jun 27, 4:52 PM EDTFlash Flood WarningLWXCharles, Saint Mary's3 hr
Jun 27, 5:04 PM EDTFlash Flood WarningLWXAnne Arundel, Prince George's3 hr
Jun 27, 5:06 PM EDTFlash Flood WarningLWXBaltimore, Harford, City of Baltimore3 hr
Jun 27, 5:20 PM EDTAreal Flood WarningLWXHoward, Montgomery11 hr
Jun 27, 5:38 PM EDTFlash Flood WarningLWXAnne Arundel, Baltimore, City of Baltimore3 hr
Jun 27, 6:51 PM EDTAreal Flood WarningLWXMontgomery, Prince George's7 hr
Jun 27, 7:32 PM EDTAreal Flood WarningLWXCharles, Saint Mary's118 min
Jun 27, 7:55 PM EDTAreal Flood WarningLWXAnne Arundel, Baltimore, Harford, Howard, Montgomery, Prince George's and 1 more7 hr

Nearby

Tornado Warnings in Maryland, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.